# SDR SIMA201036303

- Difficulty date: December 23, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 21,740 hours, 20,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 23 TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR OF FRAME 23 RIGHT IAW EO-EM-53MR-1715.  THE AIRCRAFT WAS RETURNED TO SERVICE.
